Jensen type inequality for extremal universal integrals

E. Pap, Mirjana Štrboja

Research output: Chapter in Book/Report/Conference proceedingConference contribution

4 Citations (Scopus)

Abstract

The integrals based on non-additive measures, e.g. Choquet, Sugeno play important roles in several practical areas. Universal integral as generalization of Choquet and Sugeno integrals has been recently proposed. Since the Jensen inequality for Lebesgue integral has applications in many areas, in this paper, the corresponding inequality related to the extremal universal integral as generalization of Choquet, Shilkret and seminormed fuzzy integrals is observed.

Original languageEnglish
Title of host publication2012 IEEE 10th Jubilee International Symposium on Intelligent Systems and Informatics, SISY 2012
Pages525-529
Number of pages5
DOIs
Publication statusPublished - 2012
Event2012 IEEE 10th Jubilee International Symposium on Intelligent Systems and Informatics, SISY 2012 - Subotica, Serbia
Duration: Sep 20 2012Sep 22 2012

Other

Other2012 IEEE 10th Jubilee International Symposium on Intelligent Systems and Informatics, SISY 2012
CountrySerbia
CitySubotica
Period9/20/129/22/12

Keywords

  • Jensen inequality
  • Monotone measure
  • Pseudo-operations
  • Universal integral

ASJC Scopus subject areas

  • Artificial Intelligence
  • Information Systems

Cite this

Pap, E., & Štrboja, M. (2012). Jensen type inequality for extremal universal integrals. In 2012 IEEE 10th Jubilee International Symposium on Intelligent Systems and Informatics, SISY 2012 (pp. 525-529). [6339578] https://doi.org/10.1109/SISY.2012.6339578

Jensen type inequality for extremal universal integrals. / Pap, E.; Štrboja, Mirjana.

2012 IEEE 10th Jubilee International Symposium on Intelligent Systems and Informatics, SISY 2012. 2012. p. 525-529 6339578.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Pap, E & Štrboja, M 2012, Jensen type inequality for extremal universal integrals. in 2012 IEEE 10th Jubilee International Symposium on Intelligent Systems and Informatics, SISY 2012., 6339578, pp. 525-529, 2012 IEEE 10th Jubilee International Symposium on Intelligent Systems and Informatics, SISY 2012, Subotica, Serbia, 9/20/12. https://doi.org/10.1109/SISY.2012.6339578
Pap E, Štrboja M. Jensen type inequality for extremal universal integrals. In 2012 IEEE 10th Jubilee International Symposium on Intelligent Systems and Informatics, SISY 2012. 2012. p. 525-529. 6339578 https://doi.org/10.1109/SISY.2012.6339578
Pap, E. ; Štrboja, Mirjana. / Jensen type inequality for extremal universal integrals. 2012 IEEE 10th Jubilee International Symposium on Intelligent Systems and Informatics, SISY 2012. 2012. pp. 525-529
@inproceedings{6fafe4198ab34cdbaeadf3b8761c2d0b,
title = "Jensen type inequality for extremal universal integrals",
abstract = "The integrals based on non-additive measures, e.g. Choquet, Sugeno play important roles in several practical areas. Universal integral as generalization of Choquet and Sugeno integrals has been recently proposed. Since the Jensen inequality for Lebesgue integral has applications in many areas, in this paper, the corresponding inequality related to the extremal universal integral as generalization of Choquet, Shilkret and seminormed fuzzy integrals is observed.",
keywords = "Jensen inequality, Monotone measure, Pseudo-operations, Universal integral",
author = "E. Pap and Mirjana Štrboja",
year = "2012",
doi = "10.1109/SISY.2012.6339578",
language = "English",
isbn = "9781467347518",
pages = "525--529",
booktitle = "2012 IEEE 10th Jubilee International Symposium on Intelligent Systems and Informatics, SISY 2012",

}

TY - GEN

T1 - Jensen type inequality for extremal universal integrals

AU - Pap, E.

AU - Štrboja, Mirjana

PY - 2012

Y1 - 2012

N2 - The integrals based on non-additive measures, e.g. Choquet, Sugeno play important roles in several practical areas. Universal integral as generalization of Choquet and Sugeno integrals has been recently proposed. Since the Jensen inequality for Lebesgue integral has applications in many areas, in this paper, the corresponding inequality related to the extremal universal integral as generalization of Choquet, Shilkret and seminormed fuzzy integrals is observed.

AB - The integrals based on non-additive measures, e.g. Choquet, Sugeno play important roles in several practical areas. Universal integral as generalization of Choquet and Sugeno integrals has been recently proposed. Since the Jensen inequality for Lebesgue integral has applications in many areas, in this paper, the corresponding inequality related to the extremal universal integral as generalization of Choquet, Shilkret and seminormed fuzzy integrals is observed.

KW - Jensen inequality

KW - Monotone measure

KW - Pseudo-operations

KW - Universal integral

UR - http://www.scopus.com/inward/record.url?scp=84870684689&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84870684689&partnerID=8YFLogxK

U2 - 10.1109/SISY.2012.6339578

DO - 10.1109/SISY.2012.6339578

M3 - Conference contribution

SN - 9781467347518

SP - 525

EP - 529

BT - 2012 IEEE 10th Jubilee International Symposium on Intelligent Systems and Informatics, SISY 2012

ER -